# SDR MASA2018030213021

- Difficulty date: March 2, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N89304
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000406
- Aircraft time: 8,759 hours, 5,084 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S FLASHLIGHT LED NOT BLINKING. REPLACED THE FLASHLIGHT.
